I read that the ph of bottled water can vary, and some may have a lower ph/slightly acidic. I've been drinking alot of bottled water- in particular, Dasani and Vitamin water. Can this cause bone loss; is this a safe drink for someone trying to INCREASE bone density (I have Osteoporosis)?
Vitamin water has a high sugar content. A better alternative is a regular daily multi-vitamin and plain water. To increase bone density, it is recommended to take calcium and vitamin D supplementation, consume foods high in calcium, and perform weight bearing exercise (walking, running, etc). Calcium supplement needs to be taken with a meal for increased absorption. Calcium is in all dairy products: cheese, yogurt, pudding, and ice cream. Other sources are: Orange juice fortified with calcium, Tofu, Almonds, Kale, Beans (not green beans), Broccoli, dark green vegetables, and Eggs. Plus non dairy sources: soy milk, soy yogurt, and soy ice cream. Hoped that helped you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.